# SDR RAIA00412012

- Difficulty date: December 10, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 18,439 hours, 18,962 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT PROP LIGHT COMES ON 70 SECONDS AFTER SWITCHING LONG CYCLE DURING FIRST FLIGHT CHECKS.  MAINTENANCE DEFERRED PER J41 MEL 30-2 CAT C, RT PROP HEAT.  SUBSEQUENTLY MAINTENANCE CLEARED DEFERRAL BY REMOVING AND REPLACING NR 2 PROP.
